# SDR HEER20151207954

- Difficulty date: December 7, 2015
- Submitted: December 7, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N442PH
- Make and model: Bell 407
- Aircraft serial: 54089
- Aircraft time: 5,441 hours
- Engine: Allsn 250C47B
- Engine time: 9,114 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWG140287
- Condition: Spalled
- Location: Turbine
- Part time: 682 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED 10-9-15 FOR HOT END INSPECTION DUE TO ENGINE HAIR NET INGESTION.  REMOVED NR 5 BEARING DUE TO SPALLING OUTER RACE AT SPLIT.  SCRAPPED PART AND REPLACED WITH NEW.
